# SDR CALA2024122303151

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 81,746 hours, 35,500 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: D5725087520200
- Condition: Gouged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 FLAP TRACK, FLAP ATTACH BRACKET GOUGED. REFERENCE L/P 3131726 (THIS WAS CLOSED PREMATURELY) ACCOMPLISH INTITIAL AND REPETITIVE INSPECTIONS PER PART 2 ON OR BEFORE 6 MONTHS FROM 22/22/2024. DIP 05-DIP SOURCE DOCUMENT NEEDS TO BE INCLUDED IN LOG. THIS L/P AND THE PREVIOUSLY MENTION L/P WILL BE UPDATED WHEN ESFR UPDATE ECRA IS ISSUED. CORRECTION : ACCOMPLISH INTITIAL AND REPETITIVE INSPECTIONS PER CORRECTION:ACCOMPLISH INTITIAL AND REPETITIVE INSPECTIONS PER PART 2 ON OR BEFORE 6 MONTHS FROM 12/22/2024 IN REFERENCE TO PART 2 ON OR BEFORE 6 MONTHS FROM 12/22/2024 IN REFERENCE TO ECRA 5751-01541 REV A. ECRA 5751-01541. ADD EMP:U409586 NOT A SDR EVENT FLAGGED IN ERROR.
